# SDR AALA2009021600140

- Difficulty date: January 23, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Aircraft time: 56,138 hours, 28,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH TAB CRACKED FROM FRAME TO LONGERON 11 LEFT AT STATION 207 AFT OF FORWARD ENTRY DOOR. INSTALLED REPAIR STRAP PER AARD 53-10-00-11.
